Parameter Counting for Multi-Monopole Solutions

May, 1979
28 pages
Published in:
  • Phys.Rev.D 20 (1979) 936-944
Report number:
  • CU-TP-157

Citations per year

1979199020012012202302468
Abstract: (APS)
SU(2) magnetic monopole solutions are considered in the Prasad-Sommerfield limit. It is shown that any solution with n units of magnetic charge belongs to a (4n−1)-parameter family of solutions. It is conjectured that these parameters correspond to the positions and relative U(1) orientations of n noninteracting unit monopoles.
  • GAUGE FIELD THEORY: SU(2)
  • FIELD EQUATIONS: MONOPOLE
  • POSTULATED PARTICLE: MAGNETIC MONOPOLE
  • CHARGE: MAGNETIC
  • SYMMETRY: U(1)